Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Forelli type theorem in harmonic map forms


Authors: Song-Ying Li and Jie Luo
Journal: Proc. Amer. Math. Soc. 147 (2019), 5361-5371
MSC (2010): Primary 53C43, 32A10
DOI: https://doi.org/10.1090/proc/14457
Published electronically: August 28, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the current paper, we give and prove a formulation of the Forelli Theorem on a starlike domain in $ \mathbb{C}^n$. We also generalize the Forelli Theorem from a function to a map with a real Riemannian manifold as its target manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C43, 32A10

Retrieve articles in all journals with MSC (2010): 53C43, 32A10


Additional Information

Song-Ying Li
Affiliation: School of Mathematics and Informatics, Fujian Normal University, Fuzhou, Fujian 350117, People’s Republic of China – and – Department of Mathematics, University of California Irvine, Irvine, California 92697–3875
Email: sli@math.uci.edu

Jie Luo
Affiliation: School of Mathematics and Informatics, Fujian Normal University, Fuzhou, Fujian 350117, People’s Republic of China
Email: luojie0520@0520163.com

DOI: https://doi.org/10.1090/proc/14457
Received by editor(s): August 23, 2018
Received by editor(s) in revised form: September 20, 2018
Published electronically: August 28, 2019
Additional Notes: This research was partially supported by the National Natural Science Foundation of China (11671357).
Communicated by: Jiaping Wang
Article copyright: © Copyright 2019 American Mathematical Society